Volume 12 Number 6
December 2015
Article Contents
Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015. doi: 10.1007/s11633-015-0940-8
Cite as: Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015. doi: 10.1007/s11633-015-0940-8

Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

  • Received: 2014-01-27
Fund Project:

This project was supported by Major Programme of National Natural Science Foundation of China (No. 11190015), National Natural Science Foundation of China (No. 61374006) and Graduate Student Innovation Foundation of Jiangsu Province (No. 3208004904).

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4284) PDF downloads (1099) Citations (0)

Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

Fund Project:

This project was supported by Major Programme of National Natural Science Foundation of China (No. 11190015), National Natural Science Foundation of China (No. 61374006) and Graduate Student Innovation Foundation of Jiangsu Province (No. 3208004904).

Abstract: This paper deals with the robust stability of time-delay system with time-varying uncertainties via homogeneous polynomial Lyapunov-Krasovskii functions (HPLKF). We give a sufficient condition to demonstrate that the system is asymptotically stable. A new class of Lyapunov-Krasovskii function is introduced, whose main feature is that the conservativeness due to uncertainties is reduced. Numerical examples illustrate the effectiveness of our method.

Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015. doi: 10.1007/s11633-015-0940-8
Citation: Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015. doi: 10.1007/s11633-015-0940-8
Reference (24)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return